Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diarrhea and lower stomach pain after masturbation. Prostate and blood test normal. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1141 Questions
Diarrhea and lower stomach pain After Masturbation, had a prostate examination and blood testing and it was all fine.
Posted Tue, 6 Aug 2013 in Sexual Problems
Answered by Dr. Anjana Rao Kavoor 2 hours later
Thanks for writing in to us.

You have written about diarrhea and lower stomach pain after masturbation. You also had prostate examination and blood tests done.

I re assure you that under no circumstances will you have diarrhea and lower abdominal pain after masturbating.

It might be a coincidence that you had a lower gastrointestinal infection at around the same time.

It would however be important to know why you got prostate examination and blood investigation done at the moment. Were you given any stool softener medications to induce bow preparation before prostate examination?

Also important would be information relating to intake of any suspicious unhealthy or stale food. That may cause diarrhea and pain.

Hope your query is answered.
Further doubts welcome.

Dr. A. Rao Kavoor
Above answer was peer-reviewed by
Follow-up: Diarrhea and lower stomach pain after masturbation. Prostate and blood test normal. Suggest? 1 hour later
Hi, I also thought that it might be coincidence at first but it has been going on for too long now, and I get diarrhea symptoms 60-70% of the time for the last few years now (the symptoms only last about a day), and the type of food i eat changes in a weekly basis, so i don't think its the food. I had a blood test done and prostate test because i was going through ED at that time (i was given no stool softener medications). the prostate and blood tests were taken couple years ago.
Answered by Dr. Anjana Rao Kavoor 10 hours later

Thanks for writing back,

As you mentioned, you experience diarrhea every time you indulge in masturbation, and found them to be associated with each other. You have your prostrate tested and it was found to be normal.

You also say that you change your food every week- this has a higher chance of causing food poisoning often but since you have found a clear relation between the other two events and also the diarrhea lasts for only a day each time, not associated with fever or vomiting, it is unlikely to be due to food poisoning.

Masturbation, usually being free of medical side effects is commonly associated with guilt and anxiety. If diarrhea occurs randomly due to any reason the first few times then one tends to start forming an association between the two and anxiety can cause diarrhea to occur each time due to the anticipation. If it is causing you a lot of distress then it can be managed with behavioral techniques. A clinical psychologist can help you with therapies for the same.

If diarrhea occurs more often then it is advisable to visit a Gastroenterologist to rule out any other cause of diarrhea.

I hope this answers your question,
Dr. A. Rao. Kavoor.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor